# SDR COOSDR010087

- Difficulty date: August 14, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230
- Aircraft serial: 20257
- Engine: Pwa JT8D15
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65799527
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FLIGHT SPOILER NR 6, PN 65-79952-7 UPPER AND LOWER SKIN WITH DELAMINATIONS.
